# SDR SWAA2023120718230

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE STA 727I TO 727I+22 LBL 22. MRKD<[01] AFT CARGO COMPARTMENT DAMAGE ON LT SIDEPLATE CHANNEL UPPER SURFACE FORM STA 727G + 10 TO STA 787 + 10; LBL 22; WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. REMOVED LT SIDEPLATE CHANNEL FROM STA 727G + 10 TO STA 787 + 10; LBL 22; IAW SRM 53-00-53-2R-5 REFERENCE NRC TTG8Q00PFA60 FOR WORK PERFORMED.;[02] CORRECTIVE ACTION #1 ENTERED IN ERROR.;[03] AFT CARGO COMPARTMENT DAMAGE ON LT SIDEPLATE CHANNEL UPPER SURFACE FORM STA 727I TO STA 727I + 22; LBL 22; WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. SIDEPLATE CHANNEL TO BE REPLACED REFERENCE NRC TTG8Q00PFA60 FOR WORK PERFORMED.;[04] VERIFIED WORK IN C/A #3 (RII)
